Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 151, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2017, 4:47 PM MDT for Harding County, Quay County, Union County, New Mexico. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2017, 4:47 PM MDT (22:47 UTC)
- Expired
- Jun 6, 2017, 5:45 PM MDT
- In force
- 58 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harding County, NM, Quay County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 137 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
690
WUUS55 KABQ 062247
SVRABQ
NMC021-037-059-062345-
/O.NEW.KABQ.SV.W.0151.170606T2247Z-170606T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
447 PM MDT TUE JUN 6 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Harding County in northeastern New Mexico...
Northeastern Quay County in east central New Mexico...
Southeastern Union County in northeastern New Mexico...
* Until 545 PM MDT.
* At 447 PM MDT, a cluster of severe thunderstorms was located along
a line extending from 16 miles northeast of Bueyeros to near
Hayden, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hayden and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3561 10344 3603 10370 3622 10338 3581 10309
TIME...MOT...LOC 2247Z 014DEG 10KT 3610 10344 3592 10334
HAIL...1.00IN
WIND...60MPH
$$
Guyer4 follow-up statements
373
WWUS55 KABQ 062312
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
512 PM MDT TUE JUN 6 2017
NMC021-037-059-062345-
/O.CON.KABQ.SV.W.0151.000000T0000Z-170606T2345Z/
Harding-Quay-Union-
512 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL HARDING...NORTHEASTERN QUAY AND SOUTHEASTERN UNION
COUNTIES...
At 512 PM MDT, a severe thunderstorm was located 12 miles southwest
of Hayden, or 15 miles southwest of Amistad, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hayden and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3588 10361 3608 10328 3581 10309 3561 10344
TIME...MOT...LOC 2312Z 316DEG 10KT 3582 10340
HAIL...1.00IN
WIND...60MPH
$$
Guyer086
WWUS55 KABQ 062320 CCA
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
520 PM MDT TUE JUN 6 2017
NMC021-037-059-062345-
/O.COR.KABQ.SV.W.0151.000000T0000Z-170606T2345Z/
Harding-Quay-Union-
520 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL HARDING...NORTHEASTERN QUAY AND SOUTHEASTERN UNION
COUNTIES...
At 520 PM MDT, a severe thunderstorm was located 13 miles southwest
of Hayden, or 15 miles southwest of Amistad, moving southeast at 10
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hayden and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3588 10361 3608 10328 3581 10309 3561 10344
TIME...MOT...LOC 2312Z 326DEG 10KT 3582 10340
HAIL...1.75IN
WIND...60MPH
$$
Guyer332
WWUS55 KABQ 062332
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
532 PM MDT TUE JUN 6 2017
NMC021-037-059-062345-
/O.CON.KABQ.SV.W.0151.000000T0000Z-170606T2345Z/
Harding-Quay-Union-
532 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL HARDING...NORTHEASTERN QUAY AND SOUTHEASTERN UNION
COUNTIES...
At 532 PM MDT, a severe thunderstorm was located 15 miles southwest
of Hayden, or 16 miles southwest of Amistad, moving south at 5 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Hayden and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3588 10361 3608 10328 3581 10309 3561 10344
TIME...MOT...LOC 2332Z 003DEG 5KT 3577 10339
HAIL...2.00IN
WIND...70MPH
$$
Guyer557
WWUS55 KABQ 062343
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
543 PM MDT TUE JUN 6 2017
NMC021-037-059-062353-
/O.EXP.KABQ.SV.W.0151.000000T0000Z-170606T2345Z/
Harding-Quay-Union-
543 PM MDT TUE JUN 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HARDING...
NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES WILL EXPIRE AT 545
PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
northeastern and east central New Mexico.
LAT...LON 3588 10361 3608 10328 3581 10309 3561 10344
TIME...MOT...LOC 2343Z 326DEG 10KT 3576 10338
$$
GuyerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:41 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 6, 2:41 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 241 PM MDT Tue Jun 6 2017 .SYNOPSIS... Showers and thunderstorms will continue over central and eastern NM through Wednesday. Some of these storms may become severe across the eastern plains today and Wednesday. Drier air will invade western NM Thursday then push across the entire state Friday. Temperatures will remain very warm with lots of 80s and 90s through the end of the week. An upper level trough will slide north of NM Saturday through Monday and bring a return to very dry and windy conditions. Fire danger will be high in this pattern over the weekend. Temperatures will cool through the weekend across central and western NM while the east remains hot. Dry conditions may persist over the region through all of next week. && .DISCUSSION... A very active pattern in place w/ abundant moisture and instability across eastern NM beneath an upper level ridge centered over western NM. A 40kt 300mb speed max along the eastern periphery of the ridge will help aid convective development over central and eastern NM thru this evening. A severe thunderstorm watch is in effect. Already seeing impressive cells develop along the east slope of the Sangres and the Central Highlands. Convective clusters along with supercells will move southeast thru the Pecos Valley and onto the Caprock per latest HRRR/RAP guidance. Boundary collisions in the Rio Grande Valley will also lead to some storms with gusty outflow winds and small hail. Another active day likely Wednesday but confidence not as high since models are not indicating as much upper level support. Will also be interesting to see how much low level instability is worked over from today across the east. Nonetheless, still expecting at least some strong storms across eastern NM. Gap winds likely again this evening may become briefly strong and recharge moisture for more storms along the ContDvd Wednesday. Another round of gap winds for the Rio Grande Valley likely Wednesday evening. Changes arrive over western NM Thursday as an upper trough begins to spread drier west/southwest flow aloft over the southwest CONUS. Storms will still be likely over the northern mountains and portions of the plains and southern high terrain. The drier more westerly wind component over central and western areas will also allow temps to soar into the 90s. Friday through early next week will feature a significant change to much drier and windy conditions over a widespread area of NM. Temps will cool below normal across central and western NM. However, the east will remain very hot with downslope westerly flow. Guyer && .FIRE WEATHER... Showers and thunderstorms have developed over the high terrain, primarily focused over the northern mountains with a secondary area over the continental divide. The deeper moisture is certainly east of the Rio Grande, and hence storms west of the river will produce less overall wetting rainfall. Storms east of the central mountain chain will also have the potential to turn strong to severe with very gusty winds and large hail. With storms congealing and expanding over the plains this evening, an easterly wind shift could spread back toward the mountains, ushering higher moisture (dewpoints) and squirting some gusty east wind into the central valleys of NM. Excellent overnight humidity recovery is expected for the eastern half of the state, and good recovery in the central zones. A very similar regime will transpire on Wednesday with comparable placement and coverage of storms. Temperatures will be with a few degrees either side of normal, much like today with the lowest minimum humidity found in the northwestern and far west central zones where readings of 10 to 15 percent are expected. Prevailing winds will be light to moderate with strong and erratic gusts found near any shower or thunderstorm activity. Into Thursday, drier air will invade more of northwestern to north central NM, shutting down thunderstorm potential there. Otherwise, it will be business as usual with strong wetting storms along and east of the central mountain chain Thursday afternoon. Forecast models continue to advertise potential for even drier westerly flow by Friday as the ridge aloft begins to break down in response to an approaching Pacific trough. Confidence is growing that the the moisture will be scoured out, even in the plains of NM with limited storm coverage, warmer temperatures, and breezy conditions prevailing through the weekend. While conditions may not meet critical thresholds by definition, this stretch will be of utmost concern given the large number of ongoing controlled burns due to the dry and still unstable conditions. 52 && .AVIATION... 18Z TAF CYCLE Showers and thunderstorms are quickly developing over the higher terrain, and a secondary area has popped up just east of the continental divide in west central New Mexico. Activity will tend to drift east or southeast at about 10 to 15 mph, gradually expanding into the eastern plains of the state by late afternoon and into the evening. Some strong to severe cells will be possible in the eastern half of the state with large hail, gusty downburst winds, and heavy downpours that will temporarily bring ceilings/visibility down to MVFR/IFR categories. Any storms that develop along or west of the Rio Grande would generally tend to produce more gusty winds rather than heavy rain/hail. Storms will slowly diminish through the evening and into the early morning hours Wednesday. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 93 57 92 / 5 5 10 0 Dulce........................... 46 85 45 84 / 5 20 10 10 Cuba............................ 53 86 53 87 / 10 30 20 10 Gallup.......................... 48 90 50 87 / 5 10 20 5 El Morro........................ 45 84 46 82 / 5 10 30 10 Grants.......................... 51 87 52 87 / 5 20 30 10 Quemado......................... 58 85 57 82 / 10 20 30 20 Glenwood........................ 54 96 54 95 / 20 30 30 20 Chama........................... 45 79 45 78 / 20 40 30 30 Los Alamos...................... 58 78 58 81 / 30 50 40 20 Pecos........................... 51 78 51 82 / 50 60 50 30 Cerro/Questa.................... 47 74 48 78 / 40 50 50 30 Red River....................... 41 67 41 71 / 40 60 60 30 Angel Fire...................... 38 70 38 74 / 50 70 60 30 Taos............................ 47 81 46 83 / 30 40 50 20 Mora............................ 48 73 49 78 / 40 60 60 30 Espanola........................ 59 86 59 88 / 20 20 30 10 Santa Fe........................ 57 80 57 82 / 40 30 40 20 Santa Fe Airport................ 55 86 55 87 / 30 30 30 10 Albuquerque Foothills........... 63 92 63 92 / 30 20 30 5 Albuquerque Heights............. 65 91 63 91 / 20 20 30 5 Albuquerque Valley.............. 64 92 63 92 / 20 20 30 5 Albuquerque West Mesa........... 63 92 62 93 / 20 20 30 5 Los Lunas....................... 62 94 61 94 / 20 20 30 10 Rio Rancho...................... 63 90 62 91 / 20 20 30 5 Socorro......................... 63 93 63 92 / 30 20 30 20 Sandia Park/Cedar Crest......... 52 82 53 86 / 40 30 40 10 Tijeras......................... 58 88 58 89 / 30 20 30 5 Moriarty/Estancia............... 52 83 53 86 / 30 40 40 20 Clines Corners.................. 53 79 53 83 / 40 60 50 20 Gran Quivira.................... 56 84 56 85 / 30 40 40 20 Carrizozo....................... 62 88 62 87 / 30 30 40 10 Ruidoso......................... 53 77 53 80 / 50 60 50 30 Capulin......................... 50 73 50 79 / 60 60 50 30 Raton........................... 49 78 49 84 / 50 60 60 30 Springer........................ 49 80 49 86 / 40 60 60 20 Las Vegas....................... 50 76 50 82 / 40 60 50 30 Clayton......................... 56 79 54 84 / 60 50 40 20 Roy............................. 52 78 53 84 / 50 60 50 20 Conchas......................... 60 86 61 90 / 50 40 40 20 Santa Rosa...................... 56 85 57 90 / 50 40 50 20 Tucumcari....................... 59 87 59 92 / 60 40 40 20 Clovis.......................... 60 85 60 89 / 70 40 40 20 Portales........................ 62 86 62 89 / 70 40 40 20 Fort Sumner..................... 62 87 62 90 / 60 40 40 20 Roswell......................... 64 91 63 94 / 60 30 40 20 Picacho......................... 59 84 59 86 / 50 50 50 30 Elk............................. 56 79 57 81 / 50 60 50 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 6, 11:28 AM MDT, 5 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Albuquerque NM 1128 AM MDT Tue Jun 6 2017 NMZ501>540-071100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 1128 AM MDT Tue Jun 6 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms this afternoon into this evening for much of the east central and southeast plains of New Mexico where thunderstorms will be capable of producing large hail, damaging winds, and perhaps a brief tornado. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to possibly severe thunderstorms are forecast Wednesday across portions of eastern New Mexico. A few thunderstorms will be capable of producing large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Wednesday for eastern New Mexico due to the threat for severe thunderstorms. GUYER
In the hours before
Special weather statement, Jun 6, 3:48 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
348 PM MDT TUE JUN 6 2017
NMZ523-062215-
Central Highlands-
348 PM MDT TUE JUN 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY
UNTIL 415 PM MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Cedarvale, or 15 miles north of Corona, moving
east at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Duran.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and east central New Mexico.
LAT...LON 3430 10548 3431 10550 3431 10552 3443 10569
3461 10556 3443 10531 3441 10531 3429 10547
TIME...MOT...LOC 2148Z 292DEG 16KT 3447 10556
50Special weather statement, Jun 6, 3:52 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Albuquerque NM 352 PM MDT TUE JUN 6 2017 NMZ530-062230- Union County- 352 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM MDT... At 352 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles south of Mount Dora to 15 miles west of Sedan. Movement was west at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. These storms will remain over mainly rural areas of central Union County. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3640 10359 3611 10357 3613 10318 3639 10316 TIME...MOT...LOC 2152Z 071DEG 9KT 3636 10341 3620 10340 50
Special weather statement, Jun 6, 4:02 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Albuquerque NM 402 PM MDT TUE JUN 6 2017 NMZ526-539-062230- Eastern Lincoln County-South Central Mountains- 402 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 430 PM MDT... At 402 PM MDT, Doppler radar was tracking a strong thunderstorm near Encinoso, or 25 miles east of Carrizozo, moving southeast at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Encinoso. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central New Mexico. LAT...LON 3380 10559 3391 10544 3376 10521 3356 10546 TIME...MOT...LOC 2202Z 311DEG 6KT 3376 10546 50
Special weather statement, Jun 6, 4:23 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Albuquerque NM 423 PM MDT TUE JUN 6 2017 NMZ537-539-062245- Eastern Lincoln County-De Baca County- 423 PM MDT TUE JUN 6 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND WEST CENTRAL DE BACA COUNTIES... At 423 PM MDT, a strong thunderstorm was located 7 miles northeast of Ramon, or 28 miles southeast of Vaughn, moving southeast at 10 mph. Wind gusts up to 50 mph and dime size hail are possible with this storm. Locations impacted include... Ramon. This includes Highway 285 between Mile Markers 167 and 182. Guyer
Special weather statement, Jun 6, 4:32 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 432 PM MDT TUE JUN 6 2017 NMZ526-539-062245- Eastern Lincoln County-South Central Mountains- 432 PM MDT TUE JUN 6 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LINCOLN COUNTY... At 432 PM MDT, a strong thunderstorm was located near Encinoso, or 28 miles northeast of Ruidoso, moving southeast at 10 mph. Wind gusts up to 50 mph and dime size hail are possible with this storm. Locations impacted include... Lincoln, Encinoso, Lincoln State Monument and Arabela. Guyer
Local storm report, Jun 6, 4:43 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT TUE JUN 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 1 SW ROY 35.94N 104.21W
06/06/2017 E1.00 INCH HARDING NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702017
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:07 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jun 5, 6:30 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 5, 6:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 5, 7:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 5, 7:23 PM MDT | Special Weather Statement | ABQ | Roosevelt | 37 min |
| Jun 5, 7:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jun 5, 8:03 PM MDT | Special Weather Statement | ABQ | Chaves | 42 min |
| Jun 5, 8:16 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 5, 8:25 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 110 min |
| Jun 6, 11:48 AM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Jun 6, 12:06 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 6, 12:44 PM MDT | Special Weather Statement | ABQ | Los Alamos | 31 min |
| Jun 6, 12:48 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 27 min |
| Jun 6, 1:17 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 6, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 52 min |
| Jun 6, 1:50 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Jun 6, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 34 min |
| Jun 6, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 49 min |
| Jun 6, 2:17 PM MDT | Special Weather Statement | ABQ | Bernalillo | 43 min |
| Jun 6, 2:22 PM MDT | Special Weather Statement | ABQ | Torrance | 23 min |
| Jun 6, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 21 min |
| Jun 6, 2:25 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 6, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 6, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 17 min |
| Jun 6, 3:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Jun 6, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 48 min |
| Jun 6, 3:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 6, 3:41 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Jun 6, 3:48 PM MDT | Special Weather Statement | ABQ | Torrance | 27 min |
| Jun 6, 3:52 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 6, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Jun 6, 4:01 PM MDT | Areal Flood Advisory | ABQ | Torrance | 119 min |
| Jun 6, 4:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 6, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 48 min |
| Jun 6, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 28 min |
| Jun 6, 5:16 PM MDT | Special Weather Statement | ABQ | Curry | 29 min |
| Jun 6, 5:21 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Jun 6, 5:49 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| Jun 6, 5:56 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 49 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.